I'm on Depo-Provera shot so I let my boyfriend cum in me. Everytime he does tho I bleed a little. No pain or anything. When he doesn't cum in me I'm fine.?

Bleeding and sex. Ejaculation in the vagina is a normal action and should not cause any bleeding, if it does not happen without ejaculation.But check with your gyn doctor.When he ejaculate out of vagina the semen is the semen clear or blood tinged.

Related Questions

I'm on Depo-Provera & the first time I got the shot I didnt have my period, I got the second shot weeks ago & now whenever I cum without penetration I bleed?

Bleeding with orgasm. Hi. I do not associate bleeding with orgasm, whether with or without penetration, with the use of Depo-P. Is the blood coming from out of the vagina? Your age is not stated. Any known risk for cervical or uterine tumors? I think you should talk with your gyn about this. Good luck! Read more...

Well I had sex aug 20. I've been on Depo-Provera since jan, I'm getting my shot oct 10. I started bleeding 3wks after sex and still. He did not cum. Pregnant?

Bleeding, DepoProver. Pregnancy is always a possibility, but depo-provera is the more likely culprit. I would do a pregnancy test just to be sure and follow up with your doctor. Read more...